Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
16 p, 424.3 KB Tangents, rectifiability, and corkscrew domains / Azzam, Jonas (University of Edinburgh. School of Mathematics)
In a recent paper, Csörnyei and Wilson prove that curves in Euclidean space of σ-finite length have tangents on a set of positive H 1-measure. They also show that a higher dimensional analogue of this result is not possible without some additional assumptions. [...]
2018 - 10.5565/PUBLMAT6211808
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 161-176 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.